# SDR QXEA9500247

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Compt
- Component: Dhav
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - NR 1 CARGO SMOKE WARNING LIGHT INTERMITTENTLY ILLUMINATES.  VERIFIED THAT THERE WAS NO SMOKE IN CARGO COMPARTMENT.  NR 1 SMOKE DETECTOR WAS REPLACED AND TESTED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
